# SDR GTIA031066

- Difficulty date: December 27, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - NOSE GEAR RED LIGHT STAYS ON DURING FLIGHT STARTED IN PATTERN FOR LANDING LEFT AND RIGHT GEAR LIGHTS GO OUT WHEN THROTTLE GOES FORWARD.  JACKED A/C NOSE AND PERFORMED OPS CHECK ON GEAR SWING, COULD NOT DUPLICATE MALFUNCTION.  REMOVED AND REPLACED NOSE GEAR UP PROX SENSOR.  CHECKED AIR GAP WITH GEAR UP.  WITHIN LIMITS AT .065.  NO FAULTS NOTED ON GEAR RETRACTION.  (M)
